Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

ls it even possible to be withdrawing after 6 months?

feel I'm still having a withdrawal from when I was doing it everyday back in February last year I would usually take around 12 10mgs a day... I wasn't prescribed I just thrived for the euphoric feeling and also made me feel invincible. I did have bad times and got myself into some injuries and I would often mix vallium with alcohol.. I then met someone and he despised the drug and could what I was doing to myself. He helped encourage me to go to the doctors. They put me on a antidepressant unfortuanly it wasn't enough and I was doing more vallium but not telling my boyfreind. My emotions were everywhere and I feel abit crazy. I started taking pregarablin shortly after admiring everyone to my boyfriend. It was a downward spiral and it felt like a big loop I couldn't get myself out of it. I haven't taken vallium for 5 to 6 months and its hard. I want to do it but I just think of my boydreind and I don't... But everyday I wake up I do think a lot into the drug and I get myself upset. Now its coming to the summer it's reminding me of all the great times I had taking this drug and im now getting flashbacks of simply me happy walking in the sun.. I am having counseling and cognitive behavior therapy at the moment. I feel the drug has made my memory awful and I can hardly hold a sentance together now when I'm nervous. I went cold turkey for my partner and he chucked all my vallium away I did say to apparently but I can't remember what was happening at the time :/ I was really I'll and I was on sickness for 5 months and now I'm just starting to work but I'm very scared.
2 Responses
495284 tn?1333894042
COMMUNITY LEADER
Hi~

You are still romancing the drugs and that is weighing so heavy on your brain.  Those pills gave us all a false sense of security.  Are you telling your counselor how you feel about the valium?  Getting out and doing something physical will help also.  Go for some short walks, get some fresh air and get your natural endorphins working again.  An idle brain is the devils playground.  Are you taking any vitamins?  Those help too.
4522800 tn?1470325834
Are you still drinking the booze?

People who are inform about the Brains origins of Addiction can benefit from understanding that their illness has a "Biological" basis and does not mean they are "Bad" people. WE all need SUPPORT!!!! It is a Disease and/or a progressive one at that too.

Both Alcohol & Benzo hit the Gaba part of the Brain. (Many other parts too). These also affect many neurons in the brain that highly affect the nervous system. These 2 are not good to just stop either without either a taper or a comfort med. SO your w/d could go on for awhile. I went c/t back on 2012 off 3 meds and 1 was a benzo. For me it went on & on physically, for about 6 months, but it did get better and better each day. The pharmacist told me the time frame was mostly due to the Benzo and not the Methadone or illegal Adderral. I know they all 3 played a big part.

I have to agree with the above..You have to change so many behaviors, learn alot about triggers, and stay away from ppl, places and things, that can put your memory back down memory lane. We have a Mid-Brain which is all about Survival & Pleasure. If you even give into it, just one lil ol pill, this can start this up all over again. It will take Time for you to get some kind of lil control on that, but you must not do it alone. Working a program with others "always" gives you that support & help. This is why Addiction is a Brain Disease or Disorder. Lots of Chemical changes happen in our Brain and this is the part that will take time & patience to come around. This is why we push aftercare. Every single day I have to work Recovery. My using and drinking goes back to over 40yrs or more, even if it was off & on, I did finally get hooked and could not walk away, so I KNOW I can NOT do this alone. Hit some of those meetings or even a few AA/NA in a day for weeks. Each time you go, it keeps the mind redirected, and you can learn SO much from the readings, and other ppl who have walked in your shoes. I can NOT express how important it is to get some Support and Help! I just Pray you have NOT given in. Also, those pills of your Moms should be locked up. Every time you go over there that ol pleasure part of the Brain will do nothing but haunt you and bug you to just take that ONE!! Recovery is not a piece of cake. This is why I always say the detox is the easy part (yes uncomfortable) but working on staying clean is where it all takes place, and there will be SO many changes YOU will have to make. I wish you the best. Stick around this site and get involved. This too, will help keep you a bit busy and you can read and learn. HOW= Honesty, Openmindfullness, Willingness. We have to let the pride and ego go, and be very Teachable to get through this one day at a time.

Your time frame could be slowing down now. It all has to do with the Brain chemistry & nervous system adjusting back after the removal of these stims. Hang tight to that Patience and just give it some Time. It WILL get better!!!
Bless U
Vickie
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.